Klassifikation der halblinearen Transformationen

W., Specht

Mathematische Zeitschrift (1940)

  • Volume: 46, page 637-649
  • ISSN: 0025-5874; 1432-1823

How to cite


Specht, W.,. "Klassifikation der halblinearen Transformationen." Mathematische Zeitschrift 46 (1940): 637-649. <http://eudml.org/doc/168922>.

author = {Specht, W.,},
journal = {Mathematische Zeitschrift},
keywords = {Linear algebra, polynomials},
pages = {637-649},
title = {Klassifikation der halblinearen Transformationen},
url = {http://eudml.org/doc/168922},
volume = {46},
year = {1940},

AU - Specht, W.,
TI - Klassifikation der halblinearen Transformationen
JO - Mathematische Zeitschrift
PY - 1940
VL - 46
SP - 637
EP - 649
KW - Linear algebra, polynomials
UR - http://eudml.org/doc/168922
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.